Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Suffering from erectile dysfunction from few months

Hi Iam 30 yrs now and 5 feet 6 inch in height. No medical problem till now. But suffering erectile dysfunction from few months. Not sure why. Can you please suggest how can i get overcome from this. When ever i try to do intercourse with my partner the stiffness of penis gets reduced and hence can not perform well.
Asked On : Tue, 17 May 2011
Answers:  2 Views:  215
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Dermatologist 's  Response
erectile dysfunction has many reason.
The most important organic causes are cardiovascular disease and diabetes, neurological problems (for example, trauma from prostatectomy surgery), hormonal insufficiencies (hypogonadism) and drug side effects.

Psychological impotence is where erection or penetration fails due to thoughts or feelings (psychological reasons) rather than physical impossibility; this is somewhat less frequent but often can be helped.

Besides treating the underlying cause , the first line treatment of erectile dysfunction consists of a trial of PDE5 inhibitor drugs (the first of which was sildenafil or Viagra). In some cases, treatment can involve prostaglandin tablets in the urethra, injections into the penis, a penile prosthesis, a penis pump or vascular reconstructive surgery
Answered: Tue, 17 May 2011
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
cause of erectile dysfunction are-
disorder of central nervous system, the peripheral nervous system, psychological and stress-related factors
hormonal causes and vascular causes.
psychological causes like anxiety.depression ,stress are most important causes of it.
high bp, high cholesterol, and diabetes have to be ruled out for the diagnosis of the cause.
long term smoking
hormonal disorders like hypothyroidism, hyperthyroidism, low testosterone
some medications also can cause it like antihypertensive drugs, drugs for psychiatric disorder.
tretment depend upon what is the cause is? so first ttreat the cause.
now drugs like sildenafil is helpful but should be taken under strict guidance of a doctor
others like phentolamine, prostaglandin injection also helpful.
take care
Answered: Tue, 17 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor